# SDR USA2004F00000

- Difficulty date: February 25, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE PIT-IAH.  DURING FLIGHT, NOTICED OILY ODOR AT MID-CABIN.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE OPERATED THE AIR CONDITIONING PACKS WITH THE APU.  NO ODOR DETECTED.  CHECKED APU AREA.  NO OIL DRAINAGE NOTED.  FOUND AIRCRAFT OK FOR SERVICE.
